# SDR COMA0360422

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 23,981 hours, 23,220 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 64645
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5700 FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 2C, 3C, 4C AND 5C ARE INOPERATIVE.  REPLACED FLOOR PROXIMITY EMERGENCY POWER STRIP.
